Inventiones mathematicae

, Volume 105, Issue 1, pp 589–607

The uniqueness of groups of typeJ4

  • Michael Aschbacher
  • Yoav Segev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aschbacher, M.: Finite Group Theory. Cambridge: Cambridge University Press, 1986Google Scholar
  2. 2.
    Aschbacher, M.: The geometry of trilinear forms. In: W. Kantz (ed.), Finite Geometries, Buildings, and Related Topics, pp. 75–84, Oxford: Oxford University Press, 1990Google Scholar
  3. 3.
    Aschbacher, M., Segev, Y.: Extending morphisms of groups and graphs. Ann. Math. (to appear)Google Scholar
  4. 4.
    Held, D.: The simple groups related toM 24. J. Algebra13, 253–296 (1969)Google Scholar
  5. 5.
    James, G.: The modular characters of the Mathieu groups. J. Algebra27, 57–111 (1973)Google Scholar
  6. 6.
    Janko, Z.: A new finite simple group of order 86, 775, 571, 046, 077, 562, 880 which possessesM 24 and the full cover ofM 22 as subgroups. J. Algebra42, 564–596 (1976)Google Scholar
  7. 7.
    Norton, S.: The construction ofJ 4. Proc. Sym. Pure Math.37, 271–278 (1980)Google Scholar

Copyright information

© Springer International 1991

Authors and Affiliations

  • Michael Aschbacher
    • 1
    • 2
  • Yoav Segev
    • 1
    • 2
  1. 1.Department of MathematicsCalifornia Institute of TechnologyPasadenaUSA
  2. 2.Ben Gurion UniversityBeer ShivaIsrael

Personalised recommendations